# SDR ALGA201308017561

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53479
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 407340032101
- Part serial: ZS11571AB
- Condition: Failed
- Location: M/R Transmission
- Component: Transmission, Bell
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CHIP PLUG INDICATED METAL WAS BEING MADE.  ON TEARDOWN OF TRASMISSION, FOUND THAT THE DUPLEX BEARINGS WERE BREAKING DOWN.
